# SDR FDEA201804191139

- Difficulty date: April 19, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA3180
- Part serial: 00000
- Condition: Corroded
- Location: Bs 1950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1950,  CORROSION ON THE FRAME SHEAR TIE BETWEEN LONGERONS 51 AND 52R.  REPAIRED THE SHEAR TIE IAW SRM 53-30-00, PG 2, FIG 10, VOL 1.
